Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 247
HTML articles powered by AMS MathViewer

Symmetrized separable convex programming
L. McLinden PDF
Trans. Amer. Math. Soc. 247 (1979), 1-44
Distribution of eigenvalues of a two-parameter system of differential equations
M. Faierman PDF
Trans. Amer. Math. Soc. 247 (1979), 45-86
On the construction of branched coverings of low-dimensional manifolds
Israel Berstein and Allan L. Edmonds PDF
Trans. Amer. Math. Soc. 247 (1979), 87-124
Examples of noncatenary rings
Raymond C. Heitmann PDF
Trans. Amer. Math. Soc. 247 (1979), 125-136
Irrational connected sums and the topology of algebraic surfaces
Richard Mandelbaum PDF
Trans. Amer. Math. Soc. 247 (1979), 137-156
On the existence of good Markov strategies
Theodore Preston Hill PDF
Trans. Amer. Math. Soc. 247 (1979), 157-176
Thickenings of CW complexes of the form $S^{m}\cup _{\alpha }e^{n}$
George Cooke PDF
Trans. Amer. Math. Soc. 247 (1979), 177-209
A consistent consequence of AD
E. L. Bull and E. M. Kleinberg PDF
Trans. Amer. Math. Soc. 247 (1979), 211-226
Partitions and sums and products of integers
Neil Hindman PDF
Trans. Amer. Math. Soc. 247 (1979), 227-245
Differential algebraic Lie algebras
Phyllis Joan Cassidy PDF
Trans. Amer. Math. Soc. 247 (1979), 247-273
Frattini subgroups of $3$-manifold groups
R. B. J. T. Allenby, J. Boler, B. Evans, L. E. Moser and C. Y. Tang PDF
Trans. Amer. Math. Soc. 247 (1979), 275-300
Semi-algebraic groups and the local closure of an orbit in a homogeneous space
Morikuni Goto PDF
Trans. Amer. Math. Soc. 247 (1979), 301-315
Erratum to: “Generalized super-solutions of parabolic equations” (Trans. Amer. Math. Soc. 220 (1976), 235–242)
Neil Eklund PDF
Trans. Amer. Math. Soc. 247 (1979), 317-318